# SDR CALA0500122

- Difficulty date: April 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 57,248 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION BETWEEN DOUBLER AND SKIN ON LT SIDE OF FUSELAGE AT STA 727B.  REPLACED SKIN PER ECRA 5330-03481.
